# SDR DALA1309216801

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 55,821 hours, 17,030 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103069
- Condition: Dented
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS ON FUSELAGE FRAME TOP FLANGE RADIUS AREA AT AFT CARGO BAY BS 1480 BETWEEN S25-26L.  ACCOMPLISHED REPAIR IAW SRM 53-00-07, FIG 201, REPAIR 5, DETAIL III.
